Hypothyroid pituitary tumour

Does anyone have hypothyroidism as a result of pituitary tumour? If so what was your symptoms? I'm just wondering as I have odd symptoms and realise that some are linked to pituitary tumours. Red flushed face, dry skin face, sinus issues, eye problems, no periods I'm only 44..... Treated with thyroxine 75-88 on alternating days as I feel too sped up in any higher Tsh now 8 from 36

Thank you for advice

3 Replies

oldestnewest
  • Are you definitely hypo? If you have a pituitary tumour it's possible that the TSH result is not trustworthy, but that is outside a GP's knowledge. What are your FT3 and FT4 results? Are the other endocrine problems caused by the tumour being treated?

  • Thank you for your reply, I do not have a confirmed pituitary tumour I was asking if anyone else does. Sorry if it read that way

    Thank you

  • Not sure if this helps. I went to GP after periods didn't return 18 months after having contraceptive implant removed. They did hormone tests and discovered I had abnormal TSH levels and prolactin levels, so referred me to Endocrinology. Started on Levothyroxine and retested and prolactin levels increased rather than decreased. Then sent for MRI and discovered pituitary micro adenoma so statred on Cabergoline which reduced prolactin levels and periods returned.

    Apart from the lack of periods, I had no other symptoms so cannot help with your query on those aspects.

    Endocrinologist hasn't mentioned a link between thyroid and pituitary issues.

You may also like...